# SDR DALA13040153758

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1034144) DURING INSPECTION FOUND AFT CARGO COMPARTMENT LT SIDE FLOOR STRUCTURE BS 907, LBL 3, CARGO TIE DOWN BEAM CORRODED ON UPPER AND LOWER SURFACE.  MX REMOVED STA 887-STA 947, LBL 3 IAW SRM B737-800 51-40-02.  INSTALLED NEW TRACK A TAG  A25255 IAW SRM 51-40-02 AND DOC 147A7501.
